MathSciNet Relay Station
MathSciNet bibliographic data
MR2662677 65M99
Shi, Yu Ren; Yang, Hong Juan Application of a homotopy analysis method to solving a dissipative system. (Chinese) Acta Phys. Sinica 59 (2010), no. 1, 67–74.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement